# SDR 29GA35152110112

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 29,221 hours, 32,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 900050
- Condition: Defective
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT:3603 ATL/GNV DOOR STAIRS JAMMING DURING EXTENSION AND RETRACTION.  REPLACED LOWER HANDLE GAS SPRING, OPERATIONAL CHECK NORMAL.
